# SDR DALA2021091005337

- Difficulty date: September 7, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 77,339 hours, 20,096 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 CRACKS ON OUTER SKIN OF FWD LOWER CORNER ON AFT CARGO COMPARTMENT DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00029-OUTER SKIN OF FWD LOWER CORNER ON AFT CARGO COMPARTMENT DOOR WAS REPAIRED PER ETI-57-21-463 REV. ORIGINAL AND ER/A 593923-14 REV.ORIGINAL.(1940299)
